# SDR R61A201404110601

- Difficulty date: April 11, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 4154061
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LOWER RUDDER PCU TOGGLE LINK BUSHING THAT ATTACHES TO RUDDER TO TOGGLE LINK IS CORRODED.  MX R & R LOWER RUDDER PCU TOGGLE LINK BUSHING THAT ATTACHES TO RUDDER TO TOGGLE LINK IAW AMM 27-22-02.  PN 415406-1, BUSHING.
